# SDR DALA2016042803394

- Difficulty date: April 27, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER CENTER WING SKIN AFT EDGE FROM BS XCW 10 TO XCW=50 AT LT MLG WHEEL WELL FWD BULKHEAD, SM, CARD 3, ZONE 140.  CORROSION WAS REMOVED, MEASURE NDT SPM 04.00.07 PAR 5, FIG 3, SH 1-2, ORIGINAL THICKNESS 0.177" REMAINING THICKNESS 0.157" WITHIN LIMITS IAW SRM 51-10-04, PAR 15, 21, 26 AND SRM 57-10-01 ALLOWABLE 1. FOR GAIN ACCESS WEB AND ANGLE WERE REPAIRED IAW SRM 51-70-11, REPAIR 1 AND REPAIR SRM 51-70-10, REPAIR 1. OLYMPUS NDT 35DL SONOPEN V260SM, 08-DEC-16.
